# SDR DALA2021122007898

- Difficulty date: October 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 77,682 hours, 10,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 WAS DISCOVERED TO HAVE INCORRECT DOOR 4R INTERIOR PANEL ASSEMBLY P/N G2527645802100 INSTALLED WHERE P/N F2527041007900 SHOULD BE. CORRECTIVE ACTION: REF ER/A 594961-14. (1989307)
